# SDR CALA2022102802992

- Difficulty date: October 28, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 52,557 hours, 18,994 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fairing
- Part number: NA
- Condition: Missing
- Location: Rt Body
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 ON WALK AROUND FOUND RT BODY FAIRING PANEL 194CR MISSING FROM AIRCRAFT UPDATED WITH PICTURES INSTALLED NEW PANEL 194CR. RETURN TO SERVICE.
